# SDR ASOA201101981

- Difficulty date: October 17, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 6,937 hours, 4,680 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5912999
- Part serial: A0804
- Condition: Worn
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLATS FAIL MSG INFLIGHT.  RAN QRH CHECKLIST AND RAN FLAPS UP, NO CHANGE. LANDED WITH FLAPS AT 45 AND NO SLATS.  (EMERGENCY DECLARED AS A PRECAUTION)  FOUND LT SLAT BPSU BAD.  R & R LT SLAT BPSU IAW AMM 27-81-03.  PERFORMED MECHANICAL AND ELECTRICAL RIGGING, OPS CHECK GOOD.  ACFT OK FOR SERVICE AT THIS TIME, IPC 27-81-03 ITEM NR 5 /MX NOTIFIED RM7016773.  (SDR CLOSED)
